A 39-year-old female asked:
My doctor started me on citalopram for some bad things going on. i couldn't fall asleep until 4am, is this a side effect? they said sleepiness.
1 doctor answer • 4 doctors weighed in
General Practice 29 years experience
Citalopram effects: Citalopram, in about 4% of patients will make them sleepless and it is recommended in these patients to take the pill first thing in the morning. About 5% get sleepy and they have to take it at bedtime.
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsReviewed >2 years ago
Last updated May 2, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.